# SDR IPXA2025090523303

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 61,638 hours, 9,731 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901907
- Part serial: 1252
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 3 FIRE INDICATION FOR 20-30 SEC, WENT OUT.  DIVERTED TO HKG, REPLACED NR 3 ENG LOWER AFT FIRE LOOP ASSY (TS682) IAW AMM 26-11-02/401 AND PERFORMED FIRE SYSTEM GROUND TEST IAW AMM 26-11-00/501 RESULT PASS.
